# SDR 2002F00712

- Difficulty date: August 7, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FORWARD CARGO COMPARTMENT BS 680 LOWER SILL BEAM AT SPLICE, BOTTOM ROUTED OUT, ELONGATED AND CRACKED.  ALSO, MISSING RIVET INTERIOR TO FUSELAGE SKIN.  (M)
